`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 9,Number 1,     January 2003

1

A type of homogenization problem   Pages : 1 - 30

Fanghua Lin and Xiaodong Yan

 Abstract       Full Text      Related Articles

2

Polynomial upper bounds for the orbital instability of the 1D cubic NLS below the energy norm   Pages : 31 - 54

J. Colliander,  M. Keel,  G. Staffilani,  H. Takaoka and T. Tao

 Abstract       Full Text      Related Articles

3

Positive solutions to a class of quasilinear elliptic equations on $\mathbb R$   Pages : 55 - 68

Antonio Ambrosetti and Zhi-Qiang Wang

 Abstract       Full Text      Related Articles

4

Heteroclinic orbits and chaotic invariant sets for monotone twist maps   Pages : 69 - 95

Tifei Qian and Zhihong Xia

 Abstract       Full Text      Related Articles

5

The primitive equations on the large scale ocean under the small depth hypothesis   Pages : 97 - 131

Changbing Hu,  Roger Temam and Mohammed Ziane

 Abstract       Full Text      Related Articles

6

Interaction estimates and Glimm functional for general hyperbolic systems   Pages : 133 - 166

Stefano Bianchini

 Abstract       Full Text      Related Articles

7

Discontinuous solutions for Hamilton-Jacobi equations: Uniqueness and regularity   Pages : 167 - 192

Gui-Qiang Chen and Bo Su

 Abstract       Full Text      Related Articles

8

Rigidity of partially hyperbolic actions of property (T) groups   Pages : 193 - 208

Andrei Török

 Abstract       Full Text      Related Articles

9

A nonautonomous transcritical bifurcation problem with an application to quasi-periodic bubbles   Pages : 209 - 224

Russell Johnson and Francesca Mantellini

 Abstract       Full Text      Related Articles